Amenorrhea during and after using Mirena IUD is a side effect of this contraceptive. According to an estimate nearly 23.9% women were having this side effect after using Mirena. However if there is any unprotected intercourse then to confirm the status of pregnancy, I suggest you to test for pregnancy by a highly sensitive pregnancy test 10 days post ovulation with a sensitive ( 20 - 25 mIU ) pregnancy test. Also then I would suggest you to get your serum HCG levels estimated since this is more specific than urine for pregnancy tests.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The day i had my coil removed i got put on the mini pill, i have taken it although the odd occasion i have forgotten but for the past 2 weeks or so my breast have been tender especially my nipples, ive had discharge and all the symptoms like im due to have a period...i had something similar last month but nothing happened, my symptoms are slightly worse this month.
i have taken 3 pregnancy tests and all have come back negative, the last one was last week 13th march 2012.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.